# SDR YENA201702030074

- Difficulty date: February 3, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 58,186 hours, 20,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN RT SHEAR PLATE FRAMES 69-70 STRINGER 23R.  R & R THE SHEAR PLATE IAW SRM 51-72-11 AND 53-41-14 FIG 2.
